# SDR SIMA20140605008

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 26,905 hours, 22,773 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 360 CAPTAIN`S AIRSPEED INDICATED 244, FIRST OFFICER`S 248 & STANDBY 248.  BRIEFLY SPS ADV ON EICAS.  AT FL 350 CAPTAIN`S AIRSPEED 231 FIRST OFFICER`S 248 & STANDBY 244.  SOMEWHERE BETWEEN FL 350 & 310 CAPTAIN`S AIRSPEED & ALTITUDE DROPPED ABNORMALLY LOW.  CAPTAIN`S PFD ALSO SHOWED AMBER IAS THROUGHOUT THIS TIME.  INSPECTED PITOT DRAIN TUBES FOR WATER NONE FOUND.  R & R NR 1 ADC IAW 124 34-15-1.  PERFORMED OPERATIONAL TEST IAW 34-15-00-700-802 & PERFORMED NR 1 PITOT LEAK CHECK IAW 34-13-00-790-802.  ACFT IS COMPLIANT FOR CONTINUE CAT II OPERATION.
